[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 23.23.54.109. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
February 1979

Acute Pancreatitis Associated With Long-term Azathioprine TherapyOccurrence in a Patient With Systemic Lupus Erythematosus

Author Affiliations

From the Department of Dermatology, Emory University School of Medicine, Atlanta.

Arch Dermatol. 1979;115(2):179. doi:10.1001/archderm.1979.04010020025009
Abstract

A 34-year-old woman with a 13-year history of systemic lupus erythematosus had been taking azathioprine (Imuran) for one year in an effort to control her cutaneous lesions and also as a steroid sparing agent. Acute pancreatitis developed, which we could not relate to her lupus, prednisone administration, viral illness, or other causes. We concluded it was due to azathioprine therapy and wish to report this unusual occurrence.

(Arch Dermatol 115:179, 1979)

×